# SDR MASA99052

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93ZV
- Make and model: Beech 1900D
- Aircraft serial: UE93
- Engine: Pwa PT6A67D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- Nature of condition: T
- Precautionary procedure: C, D

## Discrepancy

FLT 6217 - PHX-FLG - CREW NOTED A LOUD NOISE AND THE NR 2 ENGINE ITT FLUCTUATED ON TAKEOFF ROLL.  TAKEOFF WAS ABORTED AND THE AIRCRAFT WAS RETURNED TO THE GATE.  PIECES OF SOME OF THE BLADES WERE FOUND IN THE EXHAUST STACK.  THE ENGINE IS BEING REMOVED AND REPLACED AND FURTHER INFORMATION WILL BE FORTHCOMING WHEN THE TEARDOWN REPORT IS RECEIVED.  (M)
